# SDR V2JA138SL

- Difficulty date: July 6, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N138SL
- Make and model: Piagio P180
- Aircraft serial: 1103
- Aircraft time: 4,366 hours, 3,278 cycles
- Engine: Pwa PT6*
- Engine time: 4,072 hours, 3,061 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 4,072 hours, 3,062 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: E

## Discrepancy

AT APPROX 1130Z ON 7/6/09 CREW EXPERIENCED A MOMENTARY LOSS OF OIL PRESSURE ON THE NR 1 ENGINE.  REDUCED POWER THEN INDICATION WENT AWAY, WENT BACK TO FULL POWER.  AT 1135Z FELT A VIBRATION AND THEN ANOTHER TOTAL LOSS OF OIL PRESSURE WITH TORQUE INDICATION.  CREW DECLARED EMERGENCY, DIVERTED KBQK.  SECURED NR 1 MOTOR AND LANDED WITHOUT INCIDENT.
